# SDR F3LA99153

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON TOP CHORD OF FLOORBEAM 328, BBL 6-12 LT.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-9 FIG 1.  (M)
